# SDR USAAD97184

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 3350 · Emergency Lighting
- Part: Batery
- Part number: P2010014
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY.  (M)
